# SDR AU991075

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr LANCAIRIV
- Engine: Cont TSIO550E
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: W23X1AG50
- Condition: Failed
- Location: Dc Power Sys
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) INCORRECT RATED CIRCUIT BREAKER INSTALLED.  CIRCUIT BREAKER RATED AT 50 AMPS CONNECTED TO A 70 AMP ALTERNATOR.  CIRCUIT BREAKER FAILED DURING FLIGHT.   UNAPPROVED PART.
